# SDR CALA2024102102695

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 73,004 hours, 25,739 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR76359024
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL HARNESS FOR SEATS 29-34 HAS DAMAGED INSULATION AND BROKEN SP LICE (FACTORY SPLICE) STREAMERS ATTACHED. SUPPORT TASK NSA EMX N /R 00187. REMOVED AND REPLACED DAMAGED EEPL HARNESS FOR SEATS 29-34 IAW B737-800 SWPM 20-90-14. PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST IAW B737-800 AMM 33-51-00-710-801. TEST PASSED.DATA WAS TRANSCRIBED FROM NSA EMX N/R00187. WORK ACCOMPLISHED BY V900670 AND INSPECTED BY V895955.
